Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
195 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Antibiotic side effects in men

Premium Questions

Dr. Vasudha Jayant Athavale MD

Hi, I think I may be having a reaction to an antibiotic I was given yesterday to start today. ... View answer

Answered by : Dr. Vasudha Jayant Athavale ( General & Family Physician)
Dr. Salah Saad Shoman MD

hello:i am a men age 21+. i eat daily 3times whey protein sugar free (total 75gm) nd 1 limcee nd 1 zincovit multivitamin tablet per day will is it any side effect or not? ... View answer

Answered by : Dr. Salah Saad Shoman ( Internal Medicine Specialist)
Dr. Saurabh Gupta MD

If someone was taking an antibiotic such as clyndomycin ( Cleocin )...Is that particular antibiotic common for causing neuropothy issues if on it for an extended period of time ?? ... View answer

Answered by : Dr. Saurabh Gupta ( Orthopaedic Surgeon)
Dr. Ivo Ditah MD

I am 81 years old and been training in the gym for 65 years. I was a professional bodybuilder in the late 60's and early 70's and competed against the top men of that era. I still attend the gym 3 or 4 ... View answer

Answered by : Dr. Ivo Ditah ( Internal Medicine Specialist)
Dr. Pavan Kumar Gupta MD

I have what I believe is asthmatic bronchitis . I am taking antibiotic and prednisone . I have been doing a lot of coughing. Starting today, it really hurts to caugh. I have a new pain in the area of my ... View answer

Answered by : Dr. Pavan Kumar Gupta ( General & Family Physician)

Public Forum Discussions

Dr. Christian Samuelson MD

afraid if there is any side effect. Shall I just take 1 type instead? Please advice. ...I am given 2 types of antibiotic tablet by a dentist after a root canel treatment, Metrogy400 (1 ... View answer

Answered by : Dr. Christian Samuelson ( Anesthesiologist)
Dr. Kerry Pottinger MD

Hi, Ive had several issues going on with in the last couple of weeks. I was put on antibiotics for Laryngitis and a really bad cough. Since then the antibiotics i believe to have caused diarrhea. More ... View answer

Answered by : Dr. Kerry Pottinger ( Pain Medicine & Palliative Care Specialist)
Dr. Shaikh Sadaf MD

Prolia by injections every 6 months. Checking about side effects & all info I have found is related to women. Are the side effects basically the same for men? ... View answer

Answered by : Dr. Shaikh Sadaf ( Diabetologist)
Dr.       Dorina Gurabardhi MD

what I see I like the possible benefits. What are the bad side effects? ...Are there any health benefits of castration, for men ? I am thinking of this for a few reasons. My ... View answer

Answered by : Dr. Dorina Gurabardhi ( General & Family Physician)
Dr. ABDUL HAMID MAVLI MD

like it did with the steroids. Is there something better specifically for men or male genitals ... better made for men that will not harm my skin? ... View answer

Answered by : Dr. ABDUL HAMID MAVLI ( General & Family Physician)

Mobile Questions and Answers

Dr. Jonas Sundarakumar MD

No, this is not a known side effect of antibiotics.

Dr.   Tushar Kanti Biswas MD

It is filled with hyper glycemic carbohydrates which cause radical damage to muscle tissues. Endura massmay contain traces of steroid which may be dangerous to people. The effects may vary from person to person. It can...

Dr.  Sandip Kabra MD

Finasteride is comparatively safer. Side effects are very rare like nausea,headache. No major side effect